# SDR UPS403276

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C CHECK, MAINTENANCE FOUND CORROSION ON FLOOR BEAM, BS 640, RBL 99.  INSTALLED REPAIR PER UPS EO FILE NR B747-53-0712.
